# SDR DALA2025051903828

- Difficulty date: May 19, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N101DQ
- Make and model: Airbus A321-211
- Aircraft serial: 9409
- Aircraft time: 16,552 hours, 7,187 cycles
- Engine: Cfmint CFM565B33
- Engine time: 16,552 hours, 7,187 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: A

## Discrepancy

SHIP 1001 - ATB - PERFORMED AN AIR TURN BACK DUE SUSPECT BIRD STRIKE/STALL ON ONE OF THE ENGINES. CORRECTIVE ACTION: CONFIRMED STALL ON LEFT ENGINE. COMPLETED BORESCOPE, REPLACED IP CHECK VALVE, AND HIGH-POWER RUN CHECK OUTS. (LP 7429912)
